Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1978, Volume 23, Issue 1, Pages 27–30 (Mi mz8114)  

This article is cited in 3 scientific papers (total in 3 papers)

Decompositions of nilpotent Lie algebras

F. M. Malyshev

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Abstract: It is proved that decompositions of nilpotent Lie algebras are global. In the complex case, nilpotency is also a necessary condition for every decomposition to be global. The results obtained are applied to the classification of complex homogeneous spaces of simply connected nilpotent Lie groups.

Full text: PDF file (290 kB)

English version:
Mathematical Notes, 1978, 23:1, 17–18

Bibliographic databases:

UDC: 512
Received: 05.09.1975

Citation: F. M. Malyshev, “Decompositions of nilpotent Lie algebras”, Mat. Zametki, 23:1 (1978), 27–30; Math. Notes, 23:1 (1978), 17–18

Citation in format AMSBIB
\Bibitem{Mal78}
\by F.~M.~Malyshev
\paper Decompositions of nilpotent Lie algebras
\jour Mat. Zametki
\yr 1978
\vol 23
\issue 1
\pages 27--30
\mathnet{http://mi.mathnet.ru/mz8114}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=487257}
\zmath{https://zbmath.org/?q=an:0404.17006|0373.17005}
\transl
\jour Math. Notes
\yr 1978
\vol 23
\issue 1
\pages 17--18
\crossref{https://doi.org/10.1007/BF01104878}


Linking options:
  • http://mi.mathnet.ru/eng/mz8114
  • http://mi.mathnet.ru/eng/mz/v23/i1/p27

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. M. Malyshev, “Complete complex structures on homogeneous spaces of semisimple Lie groups”, Math. USSR-Izv., 15:3 (1980), 501–522  mathnet  crossref  mathscinet  zmath  isi
    2. V. V. Gorbatsevich, “On algebraic Anosov diffeomorphisms on nilmanifolds”, Siberian Math. J., 45:5 (2004), 821–839  mathnet  crossref  mathscinet  zmath  isi
    3. V. V. Gorbatsevich, “Some Properties of Homogeneous $\mathcal E$-Manifolds”, Math. Notes, 109:5 (2021), 702–711  mathnet  crossref  crossref  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:139
    Full text:57
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021